×

Intersection matrices for finite permutation groups. (English) Zbl 0183.02704


Keywords:

group theory
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Bickel, T, Some properties of groups admitting (B, N)-pairs, ()
[2] Feit, W; Higman, G, The nonexistence of certain generalized polygons, J. algebra, 1, 114-131, (1964) · Zbl 0126.05303
[3] Frame, J.S, Double coset matrices and group characters, Bull. am. math. soc., 49, 81-92, (1943) · Zbl 0063.01427
[4] Higman, D.G, Finite permutation groups of rank 3, Math. Z., 86, 145-156, (1964) · Zbl 0122.03205
[5] Higman, D.G, Primitive rank 3 groups with a prime subdegree, Math. Z., 91, 70-86, (1966) · Zbl 0136.01402
[6] Janko, Z, A new finite simple group with abelian 2-Sylow subgroups and its characterization, J. algebra, 3, 147-186, (1966) · Zbl 0214.28003
[7] Livingstone, D; Wagner, A, Transitivity of unordered sets, Math. Z., 90, 393-403, (1965) · Zbl 0136.28101
[8] Tits, J, Algebraic and abstract simple groups, Ann. math., 80, 313-329, (1964) · Zbl 0131.26501
[9] Wielandt, H, Finite permutation groups, (1964), Academic Press New York · Zbl 0138.02501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.